Doctor insights on:
I'm currently on metronidazole 400g 3 tablets a day and amoxicillin 500g 6 tablets a day, I'm on these due to a infection, I feel tired an drowsy?
Not sure what type: of infection you are treating with the above antibiotics, but chances are your symptoms may be more related to the disease course than the actual antibiotics. Metronidazole is known to cause some GI symptoms including nausea and vomiting, anorexia and fatigue, so it is possible that you are feeling effects of that drug. Thanks for trusting in HealthTap. ...Read moreSee 1 more doctor answer
Need more info: I'm not sure if you mean "how long do the pills stay potent?" or "how long after you take them will they still cure something?" antibiotic pills can remain potent for a couple of years after their expiration date. Amoxicillin stays in the bloodstream at effective levels for less than a day after the last dose. It is a short acting antibiotic, and is usually dosed 2-3 times a day for that reason. ...Read more